# SDR REXA2022101000841

- Difficulty date: July 12, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N186PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15186
- Aircraft time: 33,811 hours, 24,661 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: SH670324294S
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 23R HAS CORROSION FROM FS295 TO FS310 REMOVED AND REPLACED STRINGER 23R BETWEEN FS 280- FS 333 IAW EA CRJ953-15297 REV IR DATED 7/21/23 REMOVED AND INSTALLED STGR 23R SPLICE AT FS 333 IAW CRJ900 SRM 51-- 42-06-001-001-A01
